# SDR SWAA040659

- Difficulty date: March 1, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 55,188 hours, 46,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1515
- Condition: Cracked
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 3 EA LONGITUDINAL FLOORBEAMS CRACKED AT LBL 26, BS 708, BL 0, BS 710, AND RBL 25, BS 712.  REPAIRED BEAMS PER ER.
